# SDR CA150130005

- Difficulty date: January 29, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MULTIPLE
- Condition: Failed
- Location: Sidewall Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) BURNED CONNECTORS FOR THE LT SIDEWALL LIGHTING.
